karnofen compound

back

number view : 71

gallery  Available

Features :

Each capsule contains 325 mg of acetaminophen, 40 mg of caffeine, and 200 mg of ibuprofen.

 

Indications

  • Analgesic and pain reliever
  • Relieve pain and menstrual cramps
  • Reduce fever
  • Relieve mild to moderate pain caused by rheumatoid arthritis
  • Prevention and relief of migraine headaches
  • General tips for the patient

 

How to use :

Dosage varies from person to person. Follow your doctor's instructions or follow the instructions:

  • Menstrual cramps and pain :In adults and adolescents: 1 to 2 capsules every 4 to 6 hours as needed. Do not use more than 6 capsules in 24 hours if you are taking the medicine without your doctor's prescription. Children up to 12 years: The possibility of use and the required dose should be determined by a doctor.
  • Fever Adults and teens: 1 to 2 capsules every 4 to 6 hours as needed. If you are taking the medicine without your doctor's prescription, do not take more than 6 capsules in 24 hours. Children up to 12 years: The possibility of use and the required dose should be determined by a doctor.
  • arthritis: The possibility of use and the required dose should be determined by your doctor.

Swallow the capsule and avoid chewing.

 

Note :

Consult your doctor before taking this medicine if you have any of the following:

  • Any allergy to acetaminophen, ibuprofen, caffeine, or any of the ingredients in the product or allergies to certain foods or colors
  • Breastfeeding or breastfeeding
  • Existence of conditions such as liver disease, kidney failure, heart failure, uncontrolled hypertension, phenylketonuria, and diabetes

 

Contraindications :

  • Existence of bleeding or active gastrointestinal ulcer
  • History of previous gastrointestinal bleeding or perforation related to treatment with nonsteroidal anti-inflammatory drugs
  • Existence of severe heart failure
  • In patients with a history of allergies to aspirin and other nonsteroidal anti-inflammatory drugs (NSAIDs), aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs) may cause asthma, angioedema, urticaria, or runny nose.
  • Relief of coronary artery pain after surgery

گالری محصول

Related products

Post a comment

Login to post comments!